Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 3, NWS Kansas City, MO

January 7, 2008Macon County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jan 7, 2008, 8:26 PM CST for Macon County, Randolph County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2008, 8:26 PM CST (02:26 UTC)
Expired
Jan 7, 2008, 9:00 PM CST
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Macon County, MO, Randolph County, MO

The radar

The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 080227
SVREAX
MOC121-175-080300-
/O.NEW.KEAX.SV.W.0003.080108T0226Z-080108T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MACON COUNTY IN NORTH CENTRAL MISSOURI
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 900 PM CST

* AT 823 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES SOUTHWEST OF HIGBEE...OR 10 MILES
  NORTHEAST OF FAYETTE...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUNTSVILLE BY 835 PM CST.
  MOBERLY BY 840 PM CST.
  CAIRO BY 845 PM CST.

THE TOWN OF RENICK IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

AT 8:20 PM HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN 
FAYETTE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
EAST CENTRAL KANSAS AND CENTRAL MISSOURI.

LAT...LON 3968 9228 3956 9229 3955 9230 3946 9230
      3925 9243 3928 9254 3930 9264 3932 9266
      3971 9240
TIME...MOT...LOC 0226Z 212DEG 45KT 3930 9256

$$

MJ
2 follow-up statements
000 
WWUS53 KEAX 080245
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CST MON JAN 7 2008

MOC121-175-080300-
/O.CON.KEAX.SV.W.0003.000000T0000Z-080108T0300Z/
RANDOLPH MO-MACON MO-
845 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MACON AND NORTHEASTERN RANDOLPH COUNTIES UNTIL 900 PM CST...

AT 842 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CAIRO...OR NEAR MOBERLY...MOVING
NORTHEAST AT 50 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RANDOLPH AND SOUTHEASTERN MACON COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3968 9228 3956 9229 3955 9230 3946 9230
      3939 9235 3945 9253 3971 9240
TIME...MOT...LOC 0245Z 212DEG 45KT 3950 9240

$$

MJ
000 
WWUS53 KEAX 080259
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CST MON JAN 7 2008

MOC121-175-080309-
/O.EXP.KEAX.SV.W.0003.000000T0000Z-080108T0300Z/
RANDOLPH MO-MACON MO-
859 PM CST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON AND
NORTHEASTERN RANDOLPH COUNTIES WILL EXPIRE AT 900 PM CST...

AT 856 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR EAST CENTRAL KANSAS AND NORTHWESTERN MISSOURI.

LAT...LON 3968 9228 3956 9229 3955 9230 3946 9230
      3939 9235 3945 9253 3971 9240
TIME...MOT...LOC 0259Z 212DEG 45KT 3965 9228

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:29 PM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 7, 5:29 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CST MON JAN 7 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/425 PM CST MON JAN 7 2008/
SHORT RANGE (TONIGHT THROUGH WEDNESDAY NIGHT)...

MAIN FORECAST CONCERN WITH THE SHORT TERM IS FOCUSED ON STRONG UPPER
TROUGH MOVING THROUGH THE SOUTHERN ROCKIES AT THIS TIME AND HEADING
INTO THE KANSAS AND OKLAHOMA AREA BY 12Z TUESDAY. AHEAD OF THIS
TROUGH...A JET MAX TO 120 KTS HAS MOVED OFF INTO THE GREAT
LAKES...PUTTING THE SOUTHERN PART OF THE FORECAST AREA UNDER THE
RIGHT ENTRANCE REGION OF THIS JET. THIS...ALONG WITH AFTERNOON
HEATING HELPED TO SET OFF INITIAL ROUND OF THUNDERSTORMS IN SOUTHERN
PORTIONS OF THE FORECAST AREA. THE EFFECTS OF THIS JET SHOULD
CONTINUE INTO THE EVENING HOURS. THEN WILL BE SEEING THE MAIN TROUGH
DEVELOP A SURFACE WAVE OVER OKLAHOMA BY MIDNIGHT. THAT WAVE WILL BE
RIDING NORTHEAST ALONG THE SURFACE FRONT OVERNIGHT. THIS SHOULD
PROMOTE MORE SHOWERS AND THUNDERSTORMS ACROSS A GOOD PORTIONS OF THE
CWFA...WITH THE NORTHWEST CORNER OF MISSOURI THE LEAST LIKELY AREA
TO SEE ANY PRECIPITATION. CONCERNS WITH THIS RAINFALL TONIGHT IS THE
POTENTIAL REPEATED ROUNDS OF RAIN OVER THE SOUTHEAST THIRD OF THE
FORECAST AREA. WILL NOT GO WITH A FLOOD WATCH AT THIS POINT...BUT
SOME CONCERNS IF THE NAM CAN VERIFY THAT WE COULD SEE SOME AMOUNTS
IN EXCESS OF 2 INCHES. ALSO WILL BE WATCHING THE COLDER AIR STARTING
TO FILTER IN BEHIND THIS SYSTEM TUESDAY MORNING. MODELS INDICATE THE
TRACK OF 850 MB LOW WILL TAKE IT FROM WEST OF KANSAS CITY AROUND 09Z
TO NEAR KIRKSVILLE BY MID MORNING. NAM AND GFS SOUNDINGS WOULD
SUPPORT A CHANGE OVER TO SNOW AS THIS LOW TRACKS BY. THE MAIN
QUESTION IS HOW LONG A PERIOD OF SNOW WILL BE POSSIBLE. AT THIS
POINT WILL KEEP SNOWFALL TOTALS AT AN INCH OR LESS...WITH SOME
MELTING EXPECTED AS THIS SNOW FIRST HITS THE RELATIVELY WARM
GROUND...AND THE IDEA IT WILL BE A WET SNOW THAT SHOULD PACK DOWN
PRETTY WELL.

THE NEXT WAVE OF INTEREST WILL BE APPROACHING WEDNESDAY NIGHT AND
FOR THURSDAY. TIMING BETWEEN THE MODELS IS NOT IN GREAT CONSENSUS.
FOR THE WEDNESDAY NIGHT PERIOD...WILL INTRODUCE A CHANCE OF SNOW
INTO THE EXTREME NORTHWEST CORNER OF MISSOURI FOR THE OVERNIGHT
PERIOD AS A COMPROMISE BETWEEN THE FASTER GFS AND SLOWER NAM
MODELS.

PC

MEDIUM RANGE (THURSDAY-MONDAY)...

STRAPPED FOR TIME THIS AFTERNOON WITH ONGOING CONVECTION SO WILL
KEEP THE MEDIUM RANGE BRIEF. MAIN CONCERNS WILL BE WITH THURSDAY AND
END OF THE WEEKEND SYSTEMS. GFS APPEARS TO BE THE MORE AGGRESSIVE OF
THE MODELS PRODUCING MORE WIDESPREAD QPF AS OPPOSED TO THE EUROPEAN.
HAVE THEREFORE WENT WITH A BLEND FOR THE FORECAST PACKAGE WITH
INFLUENCE FROM HPC. NEXT SHORT WAVE TROUGH TO DIVE INTO THE CENTRAL
PLAINS BY MIDWEEK AND PUSHING INTO THE MIDWEST BY WEDNESDAY NIGHT
INTO THURSDAY. FAIRLY FAST MOVING SYSTEM AND REMAINED MODEST WITH
POPS FOR THE TIME BEING. POINT FORECAST AND BUFR SOUNDINGS
INDICATING A TRANSITION FROM RAIN TO SNOW ACROSS MOST LOCATIONS AND
HAVE INDICATED THIS ACCORDINGLY.

NEXT WEATHER MAKER LOOKS TO APPROACH THE AREA BY THE LATTER HALF OF
THE WEEKEND. STILL A WAYS OUT FOR THIS SYSTEM AND ONLY INDICATED
SLIGHT CHC POPS ATTM. NEVERTHELESS...ANY PRECIP THAT DOES FALL LOOKS
TO REMAIN FROZEN ATTM AS INDICATED BY TEMPS THROUGHOUT THE COLUMN.
OTHERWISE...NOT MANY CHANGES MADE TO THE REMAINDER OF THE
FORECAST.

DEROCHE

&&

.AVIATION...

EXPECT REDEVELOPMENT OF RAIN FURTHER NORTH OVERNIGHT AS MAIN UPPER
TROUGH APPROACHES AND A SURFACE WAVE ON THE FRONT MOVES JUST SOUTH
OF KANSAS CITY. AT THIS POINT WILL NOT MENTION ANY
THUNDER...ALTHOUGH MAY BE ENOUGH INSTABILITY ALOFT TO SUPPORT
THUNDER DURING THE OVERNIGHT HOURS. COLDER AIR SHOULD NOT BE
ARRIVING UNTIL AFTER 14Z SO WILL NOT MAKE ANY CHANGE OVER UNTIL THAT
TIME FRAME IN THE TAFS.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jan 7, 1:04 PM CST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CST MON JAN 7 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AT MID AFTERNOON A COLD FRONT WILL BE SITUATED NEAR THE INTERSTATE 35
CORRIDOR. THIS FRONT WILL STALL FOR A TIME AWAITING THE MAIN UPPER
STORM SYSTEM TONIGHT. DURING THE AFTERNOON HOURS...LOCATIONS ON THE
WARM SIDE OF THIS FRONT MAY SEE THUNDERSTORMS DEVELOP...WITH THE BEST
CHANCES ALONG A LINE FROM KANSAS CITY TO MACON...SOUTHWARD. THE
STRONGEST STORMS WOULD BE MORE FAVORED IN AREAS FROM PLEASANTON...TO
BUTLER...CLINTON...SEDALIA AND SOUTH OF BOONVILLE WHERE SOME CLEARING
HAS AIDED THE DESTABILIZATION. THESE STORMS MAY GROW STRONG ENOUGH TO
PRODUCE LARGE HAIL AND DAMAGING WINDS.

THEN THIS EVENING...AS THE MAIN UPPER LEVEL STORM SYSTEM APPROACHES
...MORE THUNDERSTORMS ARE EXPECTED. BY MID EVENING...THE SURFACE
FRONT IS EXPECTED TO BE SITUATED FROM AROUND KANSAS CITY TO MACON.
THE BEST UPPER SUPPORT WILL BE SLIGHTLY SOUTH OF THE FRONTAL
BOUNDARY...WITH THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS
RUNNING FROM CENTERVILLE KANSAS TO HARRISONVILLE...HIGGINSVILLE...
SWEET SPRINGS AND MOBERLY...SOUTHWARD. AGAIN DAMAGING WINDS AND LARGE
HAIL WOULD BE THE MAIN THREAT...ALTHOUGH AN ISOLATED TORNADO CAN NOT
BE RULED OUT.

AS A WAVE ON THE SURFACE FRONT RIDES TO THE NORTHEAST THIS
EVENING...IT SHOULD BE PASSING THROUGH CENTRAL MISSOURI SHORTLY AFTER
MIDNIGHT. THIS SHOULD END THE THREAT OF SEVERE WEATHER. HEAVY RAIN
MAY ALSO OCCUR WITH THIS WAVE ALONG THE FRONT...SO LOCATIONS FROM
SOUTH OF KANSAS CITY INTO CENTRAL MISSOURI MAY SEE SOME MINOR
FLOODING IN THE LATE EVENING AND EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COLDER AIR MOVING IN BEHIND THE EXITING STORM SYSTEM MAY CHANGE ANY
LINGERING RAIN OVER TO SNOW BEFORE THE PRECIPITATION ENDS IN THE
AFTERNOON. SOME MINOR SNOW ACCUMULATIONS OF UP TO AN INCH MAY OCCUR
IN AREAS FROM AROUND KANSAS CITY INTO NORTH CENTRAL MISSOURI.

THE NEXT STORMS SYSTEM TO AFFECT THE AREA WILL APPROACH WEDNESDAY
NIGHT WITH A RAIN SNOW MIX POSSIBLE. THE BETTER CHANCE OF
PRECIPITATION WILL BE FROM LATE WEDNESDAY NIGHT INTO THURSDAY. AT
THIS TIME...IT LOOKS LIKE ANY ACCUMULATING SNOW WOULD BE OCCURRING
ACROSS NORTHEAST KANSAS AND THE NORTHERN THIRD OF MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT
IN AREAS SOUTH OF A LINE FROM CENTERVILLE KANSAS TO HIGGINSVILLE AND
MOBERLY MISSOURI.

PC

In the hours before

Special weather statement, Jan 7, 3:34 PM CST, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 PM CST MON JAN 7 2008

MOZ046-072200-
COOPER-
334 PM CST MON JAN 7 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN COOPER COUNTY UNTIL 400
PM CST...

AT 333 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 5 MILES SOUTH OF CLARKSBURG...OR 6 MILES
SOUTHEAST OF TIPTON...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL
PASS JUST SOUTH OF COOPER COUNTY...HOWEVER NICKEL SIZE HAIL WILL BE
POSSIBLE ACROSS THE SOUTHEASTERN CORNER OF THE COUNTY AS THE STORM
PASSES TO THE SOUTH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM...AS THE STRONGEST PORTIONS OF THE STORM MOVE THROUGH
CALIFORNIA IN MONITEAU COUNTY.

DUX
Local storm report, Jan 7, 3:42 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             6 S TIGHTWAD            38.23N 93.56W
01/07/2008  E1.75 INCH       HENRY              MO   PUBLIC

&&

AB
Special weather statement, Jan 7, 5:16 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CST MON JAN 7 2008

KSZ060-MOZ043-053-072345-
BATES-CASS-LINN-
516 PM CST MON JAN 7 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LINN...NORTHWESTERN
BATES AND SOUTHERN CASS COUNTIES UNTIL 545 PM CST...

AT 515 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLEASANTON...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DEROCHE
Local storm report, Jan 7, 5:58 PM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     E AMSTERDAM             38.35N 94.59W
01/07/2008  E60 MPH          BATES              MO   LAW ENFORCEMENT

&&

SFORTIN
Local storm report, Jan 7, 6:27 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 ENE ARCHIE            38.51N 94.29W
01/07/2008  E0.88 INCH       CASS               MO   TRAINED SPOTTER

&&

SFORTIN
Local storm report, Jan 7, 8:24 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             FAYETTE                 39.15N 92.69W
01/07/2008  E1.00 INCH       HOWARD             MO   PUBLIC

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:22 PM CSTSevere Thunderstorm WarningEAXCass, Johnson38 min
Jan 7, 9:12 PM CSTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis, Saline48 min
Jan 8, 1:18 AM CSTSevere Thunderstorm WarningEAXHenry, Pettis42 min
Jan 8, 2:08 AM CSTAreal Flood AdvisoryEAXCooper, Henry, Howard, Johnson, Pettis, Saline4 hr
Jan 8, 9:16 AM CSTRiver Flood WarningEAXCooper6 hr
Jan 8, 9:16 AM CSTRiver Flood WarningEAXCooper15 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.